# SDR CA970624020

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT9D7AH
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Hp Comp Disc
- Part number: 794909
- Condition: Cracked
- Location: 9th Stage
- Part time: 52,272 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DISASSEMBLY AND INSPECTION OF THE HIGH PRESSURE COMPRESSOR A CRACK, BEYOND ACCEPTABLE LIMITS, WAS FOUND IN THE BLADE SLOT AREA OF THE 9TH STAGE DISC. THE 9TH STAGE DISC WAS SCRAPPED AND SENT TO THE MATERIAL REVIEW DEPARTMENT FOR EVALUATION.
